Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Freaking out!!!!
Oct 6, 2008

I had a one night stand and I performed unprotected oral sex on this woman and fooled around alot. We did use a condom when it came down to intercourse. About a month later I was having problems peeing. I went to the Urology Clinic and they told me I had an enlarged prostate. I am very young for this to happen. They prescribed me Cipro 500 mg twice a day for thirty days. I then noticed thrush in the last 10 days of my dosage. I also started feeling tired and depressed. I had a Home access hiv-1 test done with negative results at approximately 85 days. I then saw another Dr a week later to try and do away with the oral thrush I was having. It was hairy looking and the total tounge was white and burned my entire mouth with small white gray bisters on the inside of my lip and on the throat. I started to notice that my hands and feet were tingling and had mild abdominal pain. I had another series of test done at a anonymous clinic. They tested again for hiv, syphilis, gonnorhea, chlymidia, hepatitis, and herpes. I was HSV-2 positive at 110 days. All others were negative. I am still worried about what could've made my prostate swell. Could I be Hiv positive? I am not sleeping at night and am deeply worried. I haven't had any fever nor drenching night sweats, but have experienced soreness in the throat with mild gland swelling at the base of tongue, I also noticed that the backs of my legs on the outside edge are slightly sore about 6 inches up from the knee. I still have thrush after taking several medications to relieve it, but have just gotten off of the antibiotics again. I am freaking out. Could I be infected after taking 2 Hiv test? Also am worried about the accuracy of the results of the other tests, especially syphilis, because I had been taking antibiotics just days before but had only taken about a day's worth of doxycycline. Please advise me. It has been almost 115 days now and still no answers.

Response from Dr. Frascino

This forum is dedicated to HIV-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV transmission, prevention, safer sex, HIV testing and risk should be sent to Dr. Bob at his "Safe Sex and HIV Prevention" expert forum. Please resubmit your question there using the same title and add the phrase, "resubmitted form the Fatigue and Anemia Forum." Thank you.


Previous
HPV
Next
Does cd4 count increase upon taking meds

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement